# SDR FDEA201408092129

- Difficulty date: August 9, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002138
- Part serial: 000181
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON INTERNAL LT SIDE, PP STATION 174 SKIN CORRODED.  ACCOMPLISHED EA F-5450-T0308182 NACELLES / PYLON - PYLONS STRUCTURES - NR 2 STRUT LT AFT SKIN PANEL CORRSION.  CATEGORY "A" MAJOR REPAIR
